# SDR SWIA200819649

- Difficulty date: March 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 12,970 hours, 11,345 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST FITTING IS CORRODED, FOUND AT C-CHECK.  REPLACED LEFT ENGINE AFT MOUNT THRUST FITTING PER CRJ200 AMM TASK 71-22-01-400-801.
